MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDHI2 LACTATE DEHYDROGENASE ACC. TO IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LDHI2 LACTATE DEHYDROGENASE ACC. TO IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Model Number LDHI G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The follow up/corrective actions were that the customer changed the reagent cassette and the issue seems to be resolved as there have been no further issues.Precision check testing was performed with acceptable results.No devices were returned this device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.An erroneous low result was generated by the cobas 8000 c 702 module.The event involved 1 patient with an erroneous result for ldhi2 lactate dehydrogenase acc.To ifcc ver.2.The patient's age was requested but was not provided.The patient's weight was requested but was not provided.The patient's gender was requested but was not provided.The patient's race was requested but was not provided.The patient's ethnicity was requested but was not provided.

Brand Name
LDHI2 LACTATE DEHYDROGENASE ACC. TO IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8281628
Report Number1823260-2019-90010
Device Sequence Number2575686
Product Code CFJ
UDI-Device Identifier04015630925056
UDI-Public04015630925056
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLDHI G2
Device Lot Number36247301
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1